Header

UZH-Logo

Maintenance Infos

Sharp asymptotic behavior for wetting models in (1+1)-dimension


Caravenna, F; Giacomin, G; Zambotti, L (2006). Sharp asymptotic behavior for wetting models in (1+1)-dimension. Electronic Journal of Probability, 11(14):345-362.

Abstract

We consider continuous and discrete (1+1)-dimensional wetting models which undergo a localization/delocalization phase transition. Using a simple approach based on Renewal Theory we determine the precise asymptotic behavior of the partition function, from which we obtain the scaling limits of the models and an explicit construction of the infinite volume measure in all regimes, including the critical one.

Abstract

We consider continuous and discrete (1+1)-dimensional wetting models which undergo a localization/delocalization phase transition. Using a simple approach based on Renewal Theory we determine the precise asymptotic behavior of the partition function, from which we obtain the scaling limits of the models and an explicit construction of the infinite volume measure in all regimes, including the critical one.

Statistics

Citations

Dimensions.ai Metrics
19 citations in Web of Science®
20 citations in Scopus®
26 citations in Microsoft Academic
Google Scholar™

Altmetrics

Downloads

48 downloads since deposited on 16 Nov 2009
3 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2006
Deposited On:16 Nov 2009 21:05
Last Modified:21 Oct 2018 05:06
Publisher:Institute of Mathematical Statistics
ISSN:1083-6489
OA Status:Green
Publisher DOI:https://doi.org/10.1214/EJP.v11-320
Official URL:http://www.math.washington.edu/~ejpecp/viewarticle.php?id=1583
Related URLs:http://arxiv.org/abs/math/0511376
http://www.ams.org/mathscinet-getitem?mr=2217821

Download

Download PDF  'Sharp asymptotic behavior for wetting models in (1+1)-dimension'.
Preview
Filetype: PDF (Verlags-PDF)
Size: 1MB
View at publisher
Download PDF  'Sharp asymptotic behavior for wetting models in (1+1)-dimension'.
Preview
Content: Accepted Version
Filetype: PDF
Size: 269kB